How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrHelen Your Own Question
DrHelen
DrHelen, Doctor
Category: Medical
Satisfied Customers: 61
Experience:  UK Family doctor with special interest in Palliative Medicine
74902962
Type Your Medical Question Here...
DrHelen is online now

I am suffering from uncontrolled diabetes latest is 29.2

Customer Question

I am suffering from uncontrolled diabetes latest bm is 29.2 also have hypertension depression and chronic urine retention I was discharged from hospital yesterday after my 4th paracetamol overdose in 3 weeks I now have severe lower back and abdominal pain and am dizzy sweaty and shaky could this be connected
Submitted: 3 years ago.
Category: Medical
Expert:  DrHelen replied 3 years ago.
Hello, this is Dr Helen, a UK doctor.
At 29.2 your sugar is dangerously high and you are at risk of going into ketoacidosis....a very serious condition where the sugar goes completely out of control.
The dizziness, sweating and shaking could all be related to this.
I would go to your nearest A&E now and get yourself assessed.
Please don't ignore this or wait to do something about it.
All the best.



I joined JustAnswer in June 2013 and am a UK doctor. I have been qualified for 23 years and have widespread experience in GP and cancer care.